Alert archive / Maine / Gale Warnings in 2014
Gale Warning 13, NWS Gray, ME
NWS Gray, ME issued this gale warning at Feb 18, 2014, 3:18 AM EST. It took effect at Feb 18, 2014, 1:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2014, 3:18 AM EST (08:18 UTC)
- In effect from
- Feb 18, 2014, 1:00 PM EST
- Expired
- Feb 19, 2014, 4:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
731 WHUS71 KGYX 180818 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 318 AM EST TUE FEB 18 2014 ANZ150-152-154-182230- /O.UPG.KGYX.GL.A.0006.140218T1800Z-140219T0900Z/ /O.NEW.KGYX.GL.W.0013.140218T1800Z-140219T0900Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 318 AM EST TUE FEB 18 2014 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...BUILDING 7 TO 10 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-182230- /O.NEW.KGYX.SC.Y.0020.140218T1800Z-140219T0900Z/ PENOBSCOT BAY-CASCO BAY- 318 AM EST TUE FEB 18 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY. * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
689 WHUS71 KGYX 181949 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 249 PM EST TUE FEB 18 2014 ANZ150-152-154-190900- /O.CON.KGYX.GL.W.0013.000000T0000Z-140219T0900Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 249 PM EST TUE FEB 18 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-190900- /O.CON.KGYX.SC.Y.0020.000000T0000Z-140219T0900Z/ PENOBSCOT BAY-CASCO BAY- 249 PM EST TUE FEB 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Feb 17, 10:55 PM EST, 4 hours 23 minutes earlier.
Area forecast discussion, Feb 17, 10:55 PM EST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1055 PM EST MON FEB 17 2014
.SYNOPSIS...
HIGH PRESSURE WILL PUSH OFFSHORE TONIGHT AS LOW PRESSURE
APPROACHES FROM THE WEST. LOW PRESSURE WILL MOVE EAST THROUGH
SOUTHERN NEW ENGLAND ON TUESDAY AND INTO THE MARITIMES TUESDAY
NIGHT. ANOTHER AREA OF LOW PRESSURE CROSSING CENTRAL CANADA WILL
DRIVE A FRONTAL SYSTEM THROUGH THE REGION ON WEDNESDAY. HIGH
PRESSURE WILL BUILD IN BEHIND THE FRONT WEDNESDAY NIGHT AND WILL
CREST OVER THE AREA ON THURSDAY. A WARM FRONT WILL LIFT NORTH INTO
THE REGION THURSDAY NIGHT FOLLOWED BY A COLD FRONT ON FRIDAY. HIGH
PRESSURE WILL BUILD SOUTH OF NEW ENGLAND FRIDAY NIGHT AND WILL
SHIFT OFFSHORE SOUTH OF NEW ENGLAND ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
1055 PM...QUIET NIGHT UNDER CRESTING SURFACE RIDGE. I MADE SOME
SLIGHT ADJUSTMENTS TO 1ST PERIOD GRIDS TO REFLECT THE 03Z MESONET
FOR THIS ESTF UPDATE.
PREV DISC...
735 PM...ONLY MINOR ADJUSTMENTS TO 1ST PERIOD GRIDS TO REFLECT THE
CURRENT MESONET.
PREV DISC...
RIDGING SFC AND ALOFT WILL QUICKLY CROSS THE CWFA TONIGHT. EXPECT
CLEAR AND CALM CONDITIONS FOR THE MAJORITY OF THE NIGHT. TEMPS
WILL QUICKLY FALL OFF AFTER SUNSET WITH IDEAL CONDITIONS FOR
RADIATIONAL COOLING. EVENTUALLY CLOUDS WILL SPILL OVER THE RIDGE
AXIS TOWARDS EARLY MORNING...AND TEMPS SHOULD LEVEL OFF OF BEGIN
TO RISE THRU 12Z.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
SNFL WILL QUICKLY OVERSPREAD THE CWFA DURING THE FIRST HALF OF
TUE. MODELS HAVE BACKED OFF SLIGHTLY ON TIMING...SO HAVE SHIFTED
POP FOR A 12-15Z ARRIVAL IN NH...AND 15-18Z ACROSS SRN ME.
ATTM VERY POTENT S/WV TROF IS EVIDENT DIVING THRU THE MID MS
VALLEY. IMPRESSIVE DRY PUNCH CAN BE SEEN ON WV CHANNEL...AND
ABUNDANT LIGHTNING HAS BEEN OBSERVED WITH CONVECTIVE ELEMENTS
AHEAD OF IT. AS THIS S/WV APPROACHES SRN NEW ENGLAND TUE...SFC
LOW PRES WILL RAPIDLY DEVELOP ALONG THE NATURAL BAROCLINIC ZONE
ALONG THE COAST. AS MID LEVELS QUICKLY DEEPEN IN RESPONSE...A
PERIOD OF INTENSE LIFT LOOKS TO SET UP AT LEAST ACROSS SRN ZONES
OF THE CWFA. THIS WILL BE A FAST MOVING SYSTEM...SO FORCING LOOKS
TO LAST AROUND 6 HOURS...BUT WHILE IT IS OVERHEAD IT WILL BE QUITE
STRONG.
SLOPED ASCENT ON THE ORDER OF 50 KTS SHOULD RESULT IN QUICK
SATURATION OF THE ENVIRONMENT...WITH POSSIBLY HEAVY SNFL COMING ON
SHORTLY AFTER ONSET. STRONG OMEGA WITHIN THE DENDRITIC GROWTH ZONE
WILL PRODUCE EFFICIENT SNFL...WITH GOOD RATIOS AND RATES 1 OR MORE
PER HOUR. IN ADDITION...MODEL GUIDANCE IS BRINGING IN INSTABILITY
ALOFT DURING THE LATTER HALF OF TUE. STEEPENING LAPSE RATES
BETWEEN H7 AND H5 MAY SUPPORT CONVECTION...COMPLETE WITH THUNDER
AND INTENSE SNFL RATES FOR A TIME. ALL MODEL GUIDANCE HAS THIS
SIGNAL FOR A STRONG BAND OF SNFL...CENTERED VERY NEAR THE EVENING
COMMUTE. QPF AMOUNTS BETWEEN 0.40 AND 0.60 INCHES SHOULD YIELD
SNFL AMOUNTS BETWEEN 4 AND 8 INCHES. DESPITE IT BEING MORE
MARGINAL WARNING AMOUNTS...FEEL THAT THE COMBINATION OF TIMING
DURING THE EVENING COMMUTE AND INTENSE SNFL RATES ARGUE FOR A
WARNING OVER A HIGH END ADVISORY.
WINTER WX ADVISORIES WILL BORDER THE WARNING AREA FROM THE CT
RIVER VALLEY THRU THE SRN WHITE MTNS INTO THE ME FOOTHILLS AND THE
MIDCOAST. STRONGEST LIFT MOVES OUT OF THE REGION BY AROUND
06Z...SO ANY LINGERING SNFL WILL BE LIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AN ACTIVE WEATHER PATTERN CONTINUES THROUGH THE 7 DAY PERIOD. A
NORTHERN STREAM DISTURBANCE MOVES BY QUICKLY WEDNESDAY INTO THURSDAY
MORNING...PROMPTING SECONDARY CYCLOGENESIS OVER THE GULF OF MAINE.
MODELS HAVE BEEN TRENDING LATER WITH THE DEEPENING OF THIS
SYSTEM...WITH LIFT BECOMING MORE ORGANIZED AS IT NEARS THE MIDCOAST.
AREAS TO THE WEST MAY SEE AN INCH OF SNOW OR MORE...ESPECIALLY IN
THE MOUNTAINS...HOWEVER THE BULK OF THE PRECIPITATION WILL FALL OVER
THE MIDCOAST EASTWARD.
MEAN TROUGH DIGS IN OVER THE CENTRAL CONUS FOR THE END OF THE WORK
WEEK. THE ASSOCIATED SURFACE LOW DEEPENS TO 970MB OR LESS AS IT
MOVES OVER THE GREAT LAKES REGION. THE NEGATIVELY TILTED UPPER LEVEL
SUPPORT HELPS TO DRAW IN MUCH MORE MOISTURE THAN WE HAVE SEEN OF
LATE. WARMER TEMPERATURES IN STRONG WARM AIR ADVECTION RESULTS IN
HIGHS IN THE 40S AREA WIDE FRIDAY. THIS WILL TRANSLATE TO A MOSTLY
RAIN EVENT WITH SOME LIGHT SNOW ON THE BACKSIDE...WITH POSSIBLY A
LITTLE FREEZING RAIN AND SLEET AT THE ONSET EARLY FRIDAY MORNING.
NOT MUCH OF A TEMPERATURES SWING BEHIND THESE SYSTEMS WITH NEAR
ZONAL FLOW IN PLACE BY THE WEEKEND. OVERALL TEMPERATURES WILL BE
5-10 DEGREES ABOVE NORMAL.
&&
.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...VFR CONDITIONS EXPECTED THRU 09Z TONIGHT. AROUND 12Z
CONDITIONS WILL BEGIN TO DETERIORATE ACROSS SRN NH...AND GRADUALLY
EXPAND NWD THRU THE DAY. EXPECT WIDESPREAD IFR CONDITIONS...WITH
OCNL LIFR IN +SN DURING THE AFTERNOON TUE. CONDITIONS RAPIDLY
IMPROVE TO MVFR/VFR LATE TUE NIGHT.
LONG TERM...AREAS OF MVFR CEILINGS AND VISIBILITIES ARE LIKELY
WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING IN SNOW. VFR
CONDITIONS RETURN FOR THURSDAY. IFR/LIFR CONDITIONS ARE EXPECTED
THURSDAY NIGHT AND PERSISTING THROUGH FRIDAY IN MIXED
PRECIPITATION.
&&
.MARINE...
SHORT TERM...MARGINAL GALE FORCE WINDS ARE POSSIBLE LATE TUE INTO
WED...AS LOW PRES RAPIDLY DEVELOPS IN THE GULF OF ME. WILL LEAVE
GALE WATCH IN PLACE AND DROP SCA AND FREEZING SPRAY ADVISORY AS WE
ENTER A LULL BEFORE WINDS AND SEAS INCREASE AGAIN TUE.
LONG TERM...A SMALL CRAFT ADVISORY WILL BE NEEDED WEDNESDAY NIGHT
INTO THURSDAY MORNING AND AGAIN FRIDAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 10 AM TUESDAY TO 4 AM EST
WEDNESDAY FOR MEZ012>014-019>022-027-028.
WINTER STORM WARNING FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY
FOR MEZ018-023>026.
NH...WINTER WEATHER ADVISORY FROM 7 AM TUESDAY TO 1 AM EST
WEDNESDAY FOR NHZ004>007-009-014.
WINTER STORM WARNING FROM 7 AM TUESDAY TO 1 AM EST WEDNESDAY
FOR NHZ008-010-013.
MARINE...GALE WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT
FOR ANZ150-152-154.
&&
ESHazardous weather outlook, Feb 17, 2:42 PM EST, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 242 PM EST MON FEB 17 2014 MEZ007>009-NHZ001>003-181945- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- 242 PM EST MON FEB 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ACCUMULATING SNOW IS LIKELY ON TUESDAY AND MAY CAUSE SLIPPERY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-019>022-027-028-181945- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-KNOX- COASTAL WALDO- 242 PM EST MON FEB 17 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ004>007-009-014-181945- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-BELKNAP- COASTAL ROCKINGHAM- 242 PM EST MON FEB 17 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018-023>026-181945- INTERIOR YORK-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- 242 PM EST MON FEB 17 2014 ...WINTER STORM WARNING IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ008-010-013-181945- MERRIMACK-STRAFFORD-INTERIOR ROCKINGHAM- 242 PM EST MON FEB 17 2014 ...WINTER STORM WARNING IN EFFECT FROM 7 AM TUESDAY TO 1 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-181945- PENOBSCOT BAY-CASCO BAY- 242 PM EST MON FEB 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-181945- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 242 PM EST MON FEB 17 2014 ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:18 AM EST | Small Craft Advisory | GYX | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.